MAUDE Adverse Event Report: TRIVIDIA HEALTH INC KETONE; NITROPRUSSIDE, KETONES (URINARY, NON-QUANT.)

TRIVIDIA HEALTH INC KETONE; NITROPRUSSIDE, KETONES (URINARY, NON-QUANT.)
Model Number STRIP, WALGREENSKETONE 50CT #496636
Medical Device Problem Code No Device Output (1435)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/14/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Ketone test strips were not returned for evaluation.Note: manufacturer contacted customer in several follow-up calls to ensure the replacement products resolved the initial concern - unable to establish contact with customer at this time.
 
Event or Problem Description
Consumer reported complaint for negative/ no change trace results when using the ketone test strips.Customer stated she had purchased the 50 count vial of ketone test strips on (b)(6) 2021.Customer stated she had been using the ketone test strips for the past two days and had not seen any changes in her test results.Customer stated she has been following the keto diet during this time and that there should be some change in her results.Customer is using the proper testing technique.Customer stated her husband had also tested using the ketone test strips and also had no change.The product is stored according to specification (location not disclosed); the test strip lot manufacturer¿s expiration date is 10/23/2022.The customer feels well and did not report any symptoms.No medical attention associated with the use of the product was reported.Customer declined to perform a test during the call.
 
Additional Manufacturer Narrative
Sections with additional information as of 01-dec-2021: d9: device available for evaluation.H3: device evaluated by manufacturer.H6: updated fda¿s type, findings and conclusions codes.H10: ketone test strips were returned for evaluation.Product testing was performed and no defect found.Most likely underlying root cause: mlc-001: user had an inaccurate reference.

Brand Name
KETONE
Common Device Name
NITROPRUSSIDE, KETONES (URINARY, NON-QUANT.)
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
Manufacturer Contact
karen devincent
2400 nw 55th court
fort lauderdale, FL 33309
MDR Report Key12597908
Report Number1000113657-2021-00635
Device Sequence Number1494932
Product Code JIN
UDI-Device Identifier00021292008178
UDI-Public021292008178
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 12/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date10/23/2022
Device Model NumberSTRIP, WALGREENSKETONE 50CT #496636
Device Lot NumberAY611
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/20/2021
Is the Reporter a Health Professional? No
Distributor Facility Aware Date09/14/2021
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/14/2021
Supplement Date Received by Manufacturer11/09/2021
Initial Report FDA Received Date10/08/2021
Supplement Report FDA Received Date12/01/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown